# SDR USAA2013102500012

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 51,547 hours, 18,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320300000
- Condition: Separated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SEPARATION AT FWD EDGES OF FWD CARGO FLOOR PANEL AT FR31 BETWEEN Y250 TO -Y250.  REPLACED FORWARD EDGES OF FWD CARGO FLOOR PANEL IAW AMM 53-22-14.
